Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 15 found articles
 
 
  Existence and concentration behavior of solutions for the logarithmic Schrödinger–Bopp–Podolsky system
 
 
Title: Existence and concentration behavior of solutions for the logarithmic Schrödinger–Bopp–Podolsky system
Author: Peng, Xueqin
Jia, Gao
Appeared in: Zeitschrift für angewandte Mathematik und Physik
Paging: Volume 72 () nr. 6 pages xx
Year: 2021-10-25
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands